# SDR UIEA2024061800537

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 100, LOWER HALF FUSELAGE, FORWARD CARGO COMPARTMENT FLOOR PANEL 123FXF, CRACK ON UNDERFLOOR SKIN PLATE.( ZONE 100, LOWER HALF FUSELAGE, FORWARD CARGO COMPARTMENT FLOOR PANEL 123FXF, CRACK ON UNDERFLOOR SKIN PLATE.WAS PERFORMED REPAIRED IAW SRM 53-00-53-2R-4 REV 125 15APR24 AND SRM 53-  /  00-53-1A-1 AD1 REV 125 15APR24. )
